Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 23, NWS Grand Rapids, MI

February 13, 2011

NWS Grand Rapids, MI issued this gale warning at Feb 13, 2011, 3:48 AM EST. It took effect at Feb 13, 2011, 7:00 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2011, 3:48 AM EST (08:48 UTC)
In effect from
Feb 13, 2011, 7:00 PM EST
Expired
Feb 14, 2011, 4:00 PM EST
In force
21 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WHUS73 KGRR 130848
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
348 AM EST SUN FEB 13 2011

LMZ844>849-131700-
/O.EXT.KGRR.SC.Y.0011.000000T0000Z-110214T0000Z/
/O.UPG.KGRR.GL.A.0003.110213T2100Z-110214T2100Z/
/O.NEW.KGRR.GL.W.0023.110214T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
348 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST
THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO SOUTHWEST 
  GALES BY THIS EVENING THEN CONTINUE AS NORTHWEST 
  GALES INTO MONDAY. 

* WAVES: 4 TO 6 FEET WILL BUILD TO 6 TO 10 FEET IN ICE FREE 
  AREAS BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
6 follow-up statements
936 
WHUS73 KGRR 131551
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1051 AM EST SUN FEB 13 2011

LMZ844>849-140000-
/O.CON.KGRR.SC.Y.0011.000000T0000Z-110214T0000Z/
/O.CON.KGRR.GL.W.0023.110214T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1051 AM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO SOUTHWEST
  GALES BY THIS EVENING THEN CONTINUE AS NORTHWEST GALES INTO
  MONDAY.

* WAVES: 4 TO 6 FEET WILL BUILD TO 6 TO 10 FEET IN ICE FREE  
AREAS BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
506 
WHUS73 KGRR 132046
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 PM EST SUN FEB 13 2011

LMZ844>849-140500-
/O.CON.KGRR.SC.Y.0011.000000T0000Z-110214T0000Z/
/O.CON.KGRR.GL.W.0023.110214T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
346 PM EST SUN FEB 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO SOUTHWEST
  GALES BY THIS EVENING THEN CONTINUE AS NORTHWEST GALES INTO
  MONDAY.

* WAVES: 4 TO 6 FEET WILL BUILD TO 6 TO 10 FEET IN ICE FREE AREAS
BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
752 
WHUS73 KGRR 140303
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 PM EST SUN FEB 13 2011

LMZ844>849-141115-
/O.CON.KGRR.GL.W.0023.000000T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 PM EST SUN FEB 13 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* SOUTHWEST WINDS TO 30 KNOTS WILL INCREASE TO 35 KNOT GALES
  TONIGHT AND VEER NORTHWEST MONDAY. 

* WAVES: 4 TO 6 FEET WILL BUILD TO 6 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
390 
WHUS73 KGRR 140812
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 AM EST MON FEB 14 2011

LMZ844>849-141615-
/O.CON.KGRR.GL.W.0023.000000T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
312 AM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* SOUTHWEST GALES TO 35 KNOTS WILL DECREASE TO 15 TO 25 KNOTS LATE
  IN THE DAY. 

* WAVES: 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
602 
WHUS73 KGRR 141541
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 AM EST MON FEB 14 2011

LMZ844>849-142100-
/O.CON.KGRR.GL.W.0023.000000T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1041 AM EST MON FEB 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* SOUTHWEST GALES TO 35 KNOTS THIS AFTERNOON WILL DECREASE TO 15
  TO 25 KNOTS LATE IN THE DAY.

* WAVES: UP TO 6 FEET IN ICE FREE AREAS...DECREASING IN THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
074 
WHUS73 KGRR 142107
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
407 PM EST MON FEB 14 2011

...GALE WARNING HAS EXPIRED...


LMZ844>849-142215-
/O.EXP.KGRR.GL.W.0023.000000T0000Z-110214T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
407 PM EST MON FEB 14 2011

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. AS WINDS CONTINUE TO
SUBSIDE...3 TO 6 FOOT WAVES ALSO WILL SUBSIDE TO 2 TO 4 FEET EARLY
TONIGHT.

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Feb 13, 12:02 AM EST, 3 hours 46 minutes earlier.

Area forecast discussion, Feb 13, 12:02 AM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1202 AM EST SUN FEB 13 2011

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(310 PM EST SAT FEB 12 2011)
THE NEXT WARM FRONT WILL PUSH THROUGH SOUTHWEST LOWER MICHIGAN
OVERNIGHT AND BE PROCEEDED BY AN AREA OF SNOW.  ONCE THE WARM FRONT
IS THROUGH SUNDAY MORNING CLOUDS... PATCHY DRIZZLE OR FREEZING
DRIZZLE IS POSSIBLE. A SLIGHTLY STRONGER COLD FRONT WILL COME
THROUGH SUNDAY NIGHT WITH MORE SNOW SHOWERS...WHICH WILL CONTINUE
INTO MONDAY. HIGH PRESSURE IS EXPECTED WILL CROSS THE AREA TUESDAY
WITH SOME SUNSHINE. THEN THE STRONGER WARM FRONT WILL COME THROUGH
EARLY WEDNESDAY. AFTER THAT WARM FRONT COMES THROUGH TEMPERATURES
WILL MOSTLY REMAIN ABOVE FREEZING UNTIL THE COLD FRONT WITH SYSTEM
ON FRIDAY COMES THROUGH LATE IN THE DAY. GUSTY SOUTHERLY WINDS
WILL BRING SURGE OF VERY WARM AIR AHEAD OF THE STORM ON FRIDAY. THIS
COULD SEND TEMPERATURES IN THE MID TO UPPER 50S (NOT IN THE OFFICIAL
FORECAST YET). EXPECT SHOWERS FRIDAY AND THUNDERSTORMS ARE NOT OUT
OF THE QUESTION. IT WILL BE WINDY TOO... SO GIVEN THE STRONG
WINDS... DEW POINTS WELL ABOVE FREEZING AND AIR TEMPERATURES PUSHING
50 DEGREES....I WOULD EXPECT CONSIDERABLE SNOW MELT. THAT WOULD
LIKELY RESULT IN SIGNIFICANT FLOOD ISSUES.

&&

.SHORT TERM...(1202 AM EST SUN FEB 13 2011)
(TONIGHT THROUGH MONDAY NIGHT)
THE SNOW IS WINDING DOWN. AS LIFT REMAINS IN THE CLOUD LAYER AND THE
DGZ BECOMES UNSATURATED...THERE MAY BE BRIEF PERIOD OF FZDZ OR
FLURRIS OVERNIGHT. LATEST NAM GUIDANCE SHOWS A BIT LESS IN THE WAY
OF MOISTURE SUNDAY AND FCST SOUNDINGS SUGGEST THAT THERE MAY NOT BE
MUCH MOISTURE TO TRAP BENEATH THE INVERSION. SO IT/S LOOKING MORE
LIKELY THAT WE WILL NOT SEE FZDZ/FLURRIES SUNDAY.

THE COLD FRONT WILL COME THROUGH SUNDAY NIGHT AND THAT WILL LIKELY
RESULT IN MORE SNOW SHOWERS INTO MONDAY MORNING. ACCUMULATIONS
SHOULD BE LIMITED AS TEMPERATURES WILL STRUGGLE TO GET BELOW
FREEZING SUNDAY NIGHT.

SOME CLEARING IS EXPECTED MONDAY NIGHT AND THAT SHOULD ALLOW
TEMPERATURES TO FALL INTO THE TEENS.

STRONG WINDS ARE EXPECTED THROUGH MOST OF THIS TIME PERIOD DUE TO
ANN UNUSUALLY DEEP STORM (PUSHING THE WARM FRONT THROUGH TONIGHT AND
THE COLD FRONT THROUGH SUNDAY NIGHT) CROSS EAST NORTH OF LAKE
SUPERIOR SUNDAY NIGHT. THE RISK OF BLOWING SNOW WILL BE LIMITED
THROUGH AS THE SNOW WILL BECOME WET AS TEMPERATURES WILL MOSTLY BE
ABOVE FREEZING FROM MIDDAY SUNDAY UNTIL MONDAY EVENING. &&

.LONG TERM ...(310 PM EST SAT FEB 12 2011)
(TUESDAY THROUGH SATURDAY)

TEMPS WILL UNDERGO A MODERATING TREND TUESDAY THROUGH FRIDAY IN A
PERSISTENT SW FLOW WAA REGIME. THIS WILL RESULT IN SIGNIFICANT SNOW
MELT AND POTENTIALLY SOME AREAS OF FOG BY LATE THIS WEEK WHEN MAX
TEMPS WILL REACH WELL INTO THE 40S.

A FAIRLY STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH OUR REGION
LATE FRIDAY BRINGING SOME SHOWERS. A CONSENSUS OF LATEST MEDIUM
RANGE GUIDANCE SUGGESTS THE COLD FRONT WILL COME THROUGH FRIDAY
NIGHT WITH TEMPS RETURNING TO NEAR NORMAL LEVELS FOR NEXT WEEKEND.

&&

.AVIATION...(1131 PM EST SAT FEB 12 2011)
RADAR SHOWS SNOW IS ENDING ACROSS THE REGION AND HAS DIMINISHED TO
FLURRIES IF ANYTHING IN MOST LOCATIONS. TYPICALLY AFTER A WARM FRONT
MOVES THROUGH WE SEE CIGS INCREASE. THAT IS OCCURRING NOW WITH AREAS
SOUTH OF A KBIV TO KJYM LINE VFR. VFR CIGS SHOULD CONTINUE TO MOVE
NORTH OVERNIGHT. I BELIEVE WE/RE GOING TO STAY VFR OVERNIGHT AND
PROBABLY SUNDAY TOO. WINDS WILL SLOWLY INCREASE OVERNIGHT AND SUNDAY
BUT REMAIN SWLY.

&&

.MARINE...(336 PM EST SAT FEB 12 2011)
IT NOW SEEMS GALES ARE A GOOD POSSIBILITY SUNDAY AFTERNOON INTO
MONDAY AFTERNOON AS THAT VERY DEEP CANADIAN STORM TRACKS EAST ALONG
THE CANADIAN BOARDER SUNDAY INTO MONDAY. I ISSUED A GALE WATCH ON
TOP OF THE SCA ALREADY IN PLACE.

&&

.HYDROLOGY...(310 PM EST SAT FEB 12 2011)
OF COURSE THE BIG ISSUE WILL BE LATE THIS COMING WEEK AS THE SURGE
OF HIGH DEW POINT AIR ON STRONG SOUTHERLY WINDS POWER MELTS THE SNOW
ON THE GROUND. WE WILL CONTINUE TO MONITOR THIS BUT A SIGNIFICANT
FLOOD EVENT IS MORE THAN POSSIBLE. ALL DEPENDS ON HOW THIS ALL PLAYS
OUT.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FOR THE ENTIRE NEAR SHORE THROUGH MONDAY
MORNING.
     GALE WATCH FOR THE ENTIRE NEAR SHORE LATE SUNDAY AFTERNOON INTO
MONDAY AFTERNOON.

&&

SYNOPSIS:    WDM
SHORT TERM:  WDM 93
LONG TERM:   LAURENS
AVIATION:    93
MARINE:      WDM
HYDROLOGY:   WDM
Hazardous weather outlook, Feb 12, 11:57 PM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1157 PM EST SAT FEB 12 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-132045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1157 PM EST SAT FEB 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THERE MAY BE A BRIEF PERIOD OF PATCHY FREEZING DRIZZLE.

FREEZING DRIZZLE IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG STORM SYSTEM FROM THE SOUTHERN PLAINS WILL BRING A SURGE OF
MUCH WARMER AIR LATE IN THE WEEK. THIS WILL LIKELY MELT A
SIGNIFICANT AMOUNT OF SNOW THE GROUND. MOST OF THIS MELT DOWN WILL
BEGIN ON THURSDAY AS THE SURGE OF WARM AIR MOVES IN.

ICE BUILDUP ON AREA RIVERS MAY CAUSE ICE JAMS THAT WILL RESULT IN
FLUCTUATING WATER LEVELS...ESPECIALLY INTO THE FIRST PART OF NEXT
WEEK AS TEMPERATURES WARM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-132045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1157 PM EST SAT FEB 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

HIGH WINDS AND WAVES WILL CONTINUE TO POSE A THREAT TO SMALL CRAFT
NORTH OF SOUTH HAVEN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HIGH WINDS AND WAVES WILL CONTINUE TO POSE A THREAT TO SMALL CRAFT
THROUGH NEXT WEEK. GALES ARE POSSIBLE SUNDAY NIGHT INTO MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

POTTER ACTIVATION WILL NOT BE NEEDED.

WDM 93

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.